Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Clozaril side effects

Posted by Margie on February 14, 1999, at 15:50:50

My 19-year-old son has recently developed several tooth cavitities, including one severe enough to require root canal therapy. He had until recently only had one cavity. His exam after the emergency root canal showed five other cavities. (His dental hygiene and diet have not changed recently.)

He has schizophrenia and has been taking 400 mg. CLOZARIL for the past two years. Could there be a connection between the dental caries and his medication? I was wondering if there was a link between the CLOZARIL-induced excessive salivation, and the dental problems.

Thank you for your help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Margie thread:2991